# SDR CALA9900634

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001141
- Condition: Discharged
- Location: Exterior
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT EXTERNAL EMERGENCY LIGHT ON AFT WING FAIRING WEAK.  THE BATTERY PACK WAS RECHARGED AND REINSTALLED IAW MM 33-50-01, PAGE 501.
